# SDR CALA2017092503327

- Difficulty date: September 25, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 46,610 hours, 16,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Rt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY SLIDE OVERWING LIGHT DOES NOT COME ON.  PERFORMED AN OPS CHECK OF THE OVERWING EMERGENCY EXIT LIGHTS AND INDICATION LIGHTS IN FLIGHTDECK IAW AMM 33-18-00 AND 33-51-00. NO DEFECTS NOTED.
